Research Repository

Spacetime symmetries for the Kerr metric

Jerie, Michael, O'Connor, JER and Prince, GE (1999) Spacetime symmetries for the Kerr metric. Classical and Quantum Gravity, 16 (9). 2885 - 2887. ISSN 0264-9381

Full text for this resource is not available from the Research Repository.
Item Type: Article
Additional Information:

MA 24/8/15

Uncontrolled Keywords: Kerr vacuum; geometry
Subjects: Current > FOR Classification > 0105 Mathematical Physics
Current > Division/Research > Centre of Policy Studies (CoPS)
Depositing User: Symplectic Elements
Date Deposited: 25 Aug 2015 00:07
Last Modified: 27 Jul 2016 16:30
ePrint Statistics: View download statistics for this item
Citations in Scopus: 4 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar